Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Thyronorm. Have hair fall and hair thinning. Solution?

i am 32 yrs jan i was having sudden 5 kg wt gain within 2 mnths, [i.e. 50 to 55kg]...horseness of voice,and dry skin and itching ,lots of hair fall- Test done hypothyroid detected.tsh-27,.... thyronorm 50 started, In april- lots of hair fall-thyronorm 75 started and tsh was 7,then in nov-tsh-11, thyronorm 100 started with thyrowell.....but during this period now wt is constant at 52kg but i lost almost 3/4 th hair density. and presently hairfall is like 200 hairs per day....tremendous AND I M NOW INTO THINNING OF HAIR PROB ALSO. .. ... I m not worring for thyroid...i just want any solution for hair fall.pls guide. SORRY...I DONT WANT TO PAY, I THOUGHT ITS FREE.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic forum,
Your problem is due to hypothyroidism. For permanent solution take homeopathic treatment. Homeopathic medicine has no side effect. and it is also very good for hair falling and hypothyroidism both. There is no specific medicine for permanent solution. You have to gone through systemic treatment. For proper and systemic treatment detail history of disease and patient is must. So consult to near by homeopath and start treatment accordingly.
For more inquiry you may contact on “”
Have a good health
Answered: Fri, 28 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor